| Catalog Number |
8065752216 |
| Medical Device Problem Code |
Suction Problem (2170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that no vacuum at the level of cortical masses during cataract surgery.The surgery was completed on the same day.There was no patient harm.
Additional Manufacturer Narrative
Additional information provided in d.4., d.9., h.3., and h.11.Additional information received that the received sample had lot number 16a3nf.Hence, lot number changed from unk to 16a3nf.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
A review of the device history record traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.A used fluidics management system in a tray was visually inspected and was tested using a console.The sample could be recognized by the console.The sample primed and tuned with the handpiece and the 0.9millimeter aspiration bypass system tip and infusion sleeve from the lab stock, successfully and the service data could be retrieved.No system message code displayed on console screen.The sample functioned within specification.Cassette max vacuum and aspiration flow rate, and irrigation flow rate were measured and met specifications.No problem was found with the returned cassette fluidics.The root cause of the customer's complaint could not be established; the returned sample functioned per specification.This complaint has been reviewed and it is determined that no further actions will be pursed at this time as the sample met specifications.Based on our current tracking, there are no adverse trends for this reported complaint.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).